can be a mone effect?

I got to about a week my order from mones. I have used a little and varied mixtures, however I have felt in recent days some headaches, it isnt strong, quite the contrary, but they are persistent. (I must say that i’ve been tired for work), yesterday and today i have been home with the family and not used and not had these pains, but tonight is a bit used again and I started feeling SOME pain, can it be a secondary effect of the use of pheromones?

what mones do you have?

I´ve got A314, IO and TUTH..but I only used the A314

IMHO, you should not get a headache from Pheromones, unless you OD. At least that is what I have experienced and observed from others here. However everyone is different! How much A314 are you using?

The maximum i used was 3 drops…Maybe it’s a matter of adaptation. or simply is not anything related to the use of mones.:confused:

You should start with one drop and work your way up. 3 drops may be too much for you. However I would not see that giving you a headache. Headaches can be caused by many things. Try to go a day without A314, then try again at 1 drop. Here is a post from Tisha23 that explains how to find your sweet spot, it will be a good guide on how to begin using pheromones effectively. Please read te whole post. :smiley: This is the best advice to follow everytime you use a new product. Also the least followed I think LOL!